# SDR UPS204156

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Chord
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE VERTICAL FIN MID SPAR CHORD WAS CHAFED AT ACCESS PANEL 9602 CROSS BRACE, RT.  MAINTENANCE REMOVED AND REPAIRED IAW UPS EO 727-55-0292.
